# SDR GTIA2019123064899

- Difficulty date: December 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 52,880 hours, 24,358 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER FLAPS 1, A STRONG MUSTY ODOR FILLED THE COCKPIT SHUTTING OFF PACK 1 SEEMED TO HELP ODOD DISSIPATED THE SMELL-PERFORMED INSP TSM 05-50-00-810-831-A AND PERFORMED ENGINE RUN IAW AMM 71-00-00 ISOLATED PACK 1 WITH ENG 1 AND 2 AND ISOLATED PACK 2 WITH ENG 1 AND 2 NO DEFECTS NOTED CANNOT DUPLICATE ON GRAND A/C OK FOR SERVICE
